# SDR SWAA2021031651627

- Difficulty date: February 23, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES COMMON TO AFT CARGO BAY AFT SHIELD BS 857 - BS 867; RBL 21; WL 157 / REMOVED AND REPLACED ACB AFT SHIELD BS 847-867 RBL 21 WL 157 I.A.W SRM 51-40-02 AND DWG 146A0081 REV: A
